# SDR UALA2010122904758

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 56,011 hours, 21,075 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO CLOSE.  DOOR L/E IS .75 TO 1 INCH FROM FAIRED WHILE DOOR T/E IS FLUSH WITH FUSELAGE.  PULLING ON DOOR HANDLE FROM INSIDE DID NOT HELP, COULD NOT LOCK DOOR.  DOOR WILL CLOSE SOMETIMES BUT NOT AFTER OPENING ALL THE WAY.  DOOR PIVOT POINTS AND LINKAGE AT CENTER OF DOOR APPEARS TO HAVE SLOP IN LINKAGE. REPLACED DAMPNER, EMERGENCY OPS CYLINDER IAW MM ON DOOR 1L.  OPS CHECKED GOOD.
